# SDR DALA2017101907709

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 74,724 hours, 20,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L4 DOOR WOULD NOT ARM.  REMOVED DEBRIS AND PERFORMED AN OPS CHECK OF THE DOOR IAW AMM 25-66. OPS CHECKED NORMAL. OK FOR SERVICE.
